# SDR SWAA2021041459537

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB; BS 887-947 RBL24 WL157 SIDEWALL PANEL SUPPORT; SEVERAL AREAS HAS CORROSIONS. / REMOVED AND INSTALLED NEW ACB FLOOR TO SIDEWALL PANEL SUPPORT AT B.S. 887 - B.S. 947 RBL 24; WL 157 ITEM # 4530003 IAW SRM 53-00-53-1A-2; SRM 53-70-53-01-2; SRM 51-10-02-0G-0; SRM 51-40-02-0G-0; DWG # 147A7500; DWG # 147A9409 57319U 31-MAR-21
